MathSciNet Relay Station
MathSciNet bibliographic data
MR298225 (45 #7277) 35L35
Beals, Richard Mixed boundary value problems for nonstrict hyperbolic equations. Bull. Amer. Math. Soc. 78 (1972), 520–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement